# SDR CALA0400617

- Difficulty date: August 25, 2004
- Submitted: August 26, 2004
- Operation: Air carrier
- Aircraft: N16883
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48073
- Aircraft time: 55,087 hours, 39,699 cycles
- Engine: Pwa JT8D217
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK IN RT WING L/E SKIN AT STA XF 251 JUST FORWARD OF FUELING DOOR.  THE SKIN WAS REPAIRED IAW SRM 57-06B, FIGURE 4.
